MAUDE Adverse Event Report: Medline Industries, LP Medline; BED, LOW FULL ELECTRIC, BASIC

Medline Industries, LP Medline; BED, LOW FULL ELECTRIC, BASIC
Catalog Number MDR107003ELO
Medical Device Problem Codes Material Frayed (1262); Overheating of Device (1437); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pendant wiring is either damaged, fraying, or internal wires are exposed.Additionally, the customer contact reported that the pendant buttons do not work or are stuck, and the pendant becomes warm or hot to touch.The customer reported that they "received recall letter" and "there is a bolt on the foot part of the frame that is broken.".
 
Additional Manufacturer Narrative
It was reported that the pendant wiring is either damaged, fraying, or internal wires are exposed.Additionally, the customer contact reported that the pendant buttons do not work or are stuck, and the pendant becomes warm or hot to touch.The customer reported that they "received recall letter" and "there is a bolt on the foot part of the frame that is broken." no injuries were reported.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
BED, LOW FULL ELECTRIC, BASIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50213291
Report Number1417592-2026-08530
Device Sequence Number6122778
Product Code LLI
UDI-Device Identifier10080196546992
UDI-Public10080196546992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003ELO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R25-242-X2
Patient Sequence Number1
Patient SexUnknown